Alert archive / North Carolina / Wind Advisories in 2015
Wind Advisory 19, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Dec 19, 2015, 12:34 PM EST for Ashe County, Watauga County, North Carolina; Grayson County, Virginia. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2015, 12:34 PM EST (17:34 UTC)
- Expired
- Dec 19, 2015, 6:59 PM EST
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
Counties Ashe County, NC, Watauga County, NC, Grayson County, VA
The radar
The Roanoke radar (KFCX), 125 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975 WWUS71 KRNK 191734 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1234 PM EST SAT DEC 19 2015 ...GUSTY WINDS THIS AFTERNOON... .STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON. NCZ001-018-VAZ015-200200- /O.NEW.KRNK.WI.Y.0019.151219T1734Z-151220T0200Z/ ASHE-WATAUGA-GRAYSON- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY 1234 PM EST SAT DEC 19 2015 ...WIND ADVISORY ABOVE 3500 FEET IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. * LOCATIONS...HIGHER ELEVATIONS FROM GRAYSON COUNTY VIRGINIA TO WATAUGA COUNTY NORTH CAROLINA. * HAZARDS...STRONG GUSTY WINDS. * WINDS...WEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...UNTIL 9PM. * IMPACTS...WINDS THIS STRONG WILL BLOW AROUND LOOSE OUTDOOR OBJECTS. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY TRAVELING. ISOLATED DOWNED TREES ARE POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. && $$
1 follow-up statement
431 WWUS71 KRNK 192359 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 659 PM EST SAT DEC 19 2015 NCZ001-018-VAZ015-200100- /O.CAN.KRNK.WI.Y.0019.000000T0000Z-151220T0200Z/ ASHE-WATAUGA-GRAYSON- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY 659 PM EST SAT DEC 19 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS CONTINUE TO DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION...CAUSING THE PRESSURE GRADIENT TO WEAKEN. SURFACE OBSERVATIONS INDICATE WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA...HENCE THE WIND ADVISORY HAS BEEN CANCELLED. WIND SPEEDS COULD STILL REACH NEAR 40 MPH ALONG THE RIDGE TOPS INTO EARLY SUNDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Dec 19, 12:32 PM EST, 2 minutes earlier.
Area forecast discussion, Dec 19, 12:32 PM EST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1232 PM EST SAT DEC 19 2015 .SYNOPSIS... COLD HIGH PRESSURE WILL SLOWLY PROGRESS INTO THE REGION AND BE CENTERED OVERHEAD BY SUNDAY MORNING. THE HIGH MOVES EAST NEXT WEEK WHILE ANOTHER COLD FRONT APPROACHES AND ARRIVES MONDAY INTO TUESDAY. A SERIES OF DISTURBANCES FROM THE WEST AND FROM THE GULF OF MEXICO SUGGEST THERE WILL BE BE MORE CLOUDS THAN SUN NEXT WEEK IN ADDITION TO RAIN. IN SPITE OF THE CLOUDY WET FORECAST...A STEADY STREAM OF SOUTH TO SOUTHWEST WINDS WILL PROMOTE TEMPERATURES TRENDING BACK ABOVE NORMAL. && .NEAR TERM /THROUGH TONIGHT/... AS OF 214 AM EST SATURDAY... STRONG VORT THAT BROUGHT SNOW SHOWERS/SQUALLS TO PORTIONS OF THE WV MTNS FRIDAY AFTERNOON/EVENING HAS EXITED EAST EARLY THIS MORNING. ANOTHER STREAMWISE VORT ACCELERATING THROUGH THE MEAN TROUGH TO MOVE ACROSS THE WV MTNS LATER THIS MORNING. THIS WILL BRING A SNOW SHOWER OR FLURRY TO MAINLY WESTERN GREENBRIER THOUGH AIRMASS IS CONSIDERABLY DRIER SO NOT EXPECTING ANY ACCUMULATIONS. THE WIND WILL BE THE MAIN ISSUE ALONG WITH SOME VERY COLD WIND CHILLS. WIND CHILLS AT THE HIGHER ELEVATIONS IN THE WEST SHOULD RANGE FROM -5 TO 5 ABOVE AT DAWN...THEN SLOWLY WARM UP THRU THE MORNING. WILL BE ISSUING A SPECIAL WX STATEMENT TO MENTION THIS VERY COLD...AFTER THE VERY WARM WEATHER WE HAVE BEEN HAVING...THIS IS A BRUTAL CHANGE. THE WIND ADVISORY FOR THE MTNS OF NC INTO GRAYSON COUNTY WILL BE ALLOWED TO EXPIRE AT 6 AM. STILL COULD SEE SOME GUSTS TO 45-50 MPH AT THE HIGHEST PEAKS LIKE MT ROGERS TIL NOON...BUT AREAL COVERAGE IS NOT ENOUGH TO WARRANT EXTENDING THE ADVISORY. TODAY WILL BE COLD WITH MOSTLY SUNNY SKIES. SOME UPSLOPE STRATOCU WITH SHORTWAVE WILL STICK AROUND THIS MORNING ACROSS THE WRN SLOPES WEST OF BLF TO LWB AND INTO THE ALLEGHANYS THEN CLEAR OUT THIS AFTERNOON. HIGHS WILL RANGE FROM THE MID TO UPPER 30S WEST...EXCEPT AROUND FREEZING HIGHEST ELEVATIONS OF NC/SW VA/SE WV...TO THE UPPER 40S IN SOUTHSIDE VA INTO THE NC FOOTHILLS AND PIEDMONT THANKS TO DOWNSLOPING AND MORE SUNSHINE. THESE TEMPS ARE ABOUT 5 DEGREES BELOW NORMAL IN THE MTNS TO NEAR NORMAL IN THE EAST. TONIGHT...HIGH PRESSURE WILL BE OVERHEAD AND WINDS WILL BE DYING OFF. SHOULD SEE GOOD RADIATIONAL COOLING WITH MTN VALLEYS FALLING INTO THE UPPER TEENS...WITH MOST LOCATIONS IN THE LOWER TO MID 20S. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... AS OF 330 AM EST SATURDAY... HIGH PRESSURE OVERHEAD SUNDAY MORNING WILL SLIDE EAST AND PUSH INTO THE ATLANTIC OCEAN SUNDAY NIGHT INTO MONDAY. AFTER A COLD START SUNDAY MORNING...TEMPERATURES WILL RECOVER TO NEAR SEASONAL LEVELS FOR MID/LATE DECEMBER. HIGH TEMPERATURES SUNDAY WILL RANGE FROM THE LOWER 40S IN THE NORTHWEST MOUNTAINS TO THE LOWER 50S IN THE PIEDMONT. NOT AS COLD FOR SUNDAY NIGHT...AS THE SURFACE HIGH MOVES TO THE COAST SUNDAY NIGHT...WARM AIR ADVECTION ALOFT BEGINNING TO MODERATE THE AIRMASS. MID AND UPPER LEVEL CLOUDINESS INCREASE WITH THE SOUTHWEST FLOW SUNDAY NIGHT. MOST OF THE REGION WILL BECOME CLOUDY BY MONDAY MORNING. LOW TEMPERATURES WILL DROP INTO THE MID 20S TO MID 30S IN MOST LOCATIONS. LOWS WILL BE DEPENDENT ON THE ARRIVAL OF THE CLOUD COVER AHEAD OF THE APPROACHING FRONT. AS LOW PRESSURE MOVE NORTHEAST ACROSS THE GREAT LAKES MONDAY...A COLD FRONT TRAILING SOUTH FROM THE SYSTEM WILL APPROACH OUR AREA FROM THE OHIO VALLEY. AS THIS FRONT GETS CLOSER TO OUR AREA...THE CHANCES FOR RAIN WILL INCREASE. HIGH TEMPERATURES MONDAY WILL VARY FROM THE UPPER 40S IN THE MOUNTAINS TO THE MID TO UPPER 50S IN THE PIEDMONT. THE BEST CHANCE FOR RAIN MONDAY AFTERNOON WILL BE WEST OF THE BLUE RIDGE MOUNTAINS. SHOWER COVERAGE WILL INCREASE AND SPREAD EAST MONDAY NIGHT. LOW TEMPERATURES MONDAY NIGHT INTO TUESDAY NIGHT WILL BE GENERALLY IN THE LOWER TO MID 40S. SOUTH TO SOUTHWEST FLOW WILL TRANSPORT MOISTURE INTO OUR REGION TUESDAY AND TUESDAY NIGHT WITH SHOWERS LIKELY. HIGHS TUESDAY WILL BE MILD WITH VALUES FROM THE MID 50S IN THE WEST TO THE LOWER 60S IN THE EAST. LOW TEMPERATURES OVERNIGHT WILL VARY FROM THE MID 40S IN THE MOUNTAINS TO THE MID 50S IN THE PIEDMONT. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 330 AM EST SATURDAY... UNSETTLED WEATHER EXPECTED FOR MEDIUM RANGE PERIOD. STEADY STREAM OF SOUTH TO SOUTHWEST WIND FLOW IS PROGGED FOR MUCH OF NEXT WEEK...OUR FORECAST AREA PINNED BETWEEN A BUILDING RIDGE OF HIGH PRESSURE OVER THE WESTERN ATLANTIC VS. AN ACTIVE LONG WAVE TROF OVER THE CENTRAL AND WESTERN CONUS. WHAT THIS BASICALLY MEANS IS THAT OUR FORECAST AREA WILL BE MILD BUT WET. WARM AIR ADVECTION WILL AID IN PUSHING TEMPERATURES BACK ABOVE NORMAL IN ADDITION TO NORTHWARD TRANSPORT OF MOISTURE FROM THE GULF COAST REGION. A SERIES OF SHORT WAVES WILL EXIT FROM THE FOUR CORNERS AREA DURING THE WEEK...SPAWNING AREAS OF LOW PRESSURE THAT WILL MOVE NORTHEAST THROUGH THE PLAINS...UPPER MID WEST...AND INTO THE GREAT LAKES. THIS ENERGY WILL ALSO AID IN LIFT ALONG A FRONTAL BOUNDARY WHICH WILL REMAIN JUST WEST OR OVER OUR REGION FOR MOST OF THE WEEK RESULTING IN EPISODIC RAINFALL. MODELS HAVE ALSO BEEN HINTING THAT AN AREA OF LOW PRESSURE MAY FORM ALONG THE SOUTH END OF THE FRONT OVER THE GULF OF MEXICO AND MOVE NORTHEAST THROUGH THE CAROLINAS WEDNESDAY. IF THIS TREND IN THE MODELS CONTINUES...THEN MAY NEED TO ADDRESS HIGHER POPS/QPF IN THE FORECAST. IN OTHER WORDS...SOMETHING MORE THAN JUST SHOWERS. FOR NOW WILL ADVERTISE HIGH THREAT FOR SHOWERS...MORE OF A SHOTGUN APPROACH WITH RESPECT TO THE FORECAST TIMING. HOWEVER... THERE SHOULD BE SOME DOWNTIME BETWEEN WAVES OF LOW PRESSURE IN SPITE OF THE WET FORECAST. MODEL DETAILS WITH RESPECT TO TIMING AND QPF HAVE BEEN CHANGING FROM MODEL RUN TO MODEL RUN...SO CONFIDENCE IN PINNING DOWN WHEN IT WILL BE RAINING VS NOT RAINING OR COMING UP WITH AN EXACT AMOUNT IS LESS THAN AVERAGE. THERE IS A MUCH HIGHER CERTAINTY OF THE PRECIP TYPE. WHEN FORECASTING ABOVE NORMAL TEMPERATURES...THE P-TYPE OUTCOME SHOULD BE RAIN. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 1230 PM EST SATURDAY... VFR CONDITIONS THROUGH THE TAF PERIOD. CLEAR SKIES ACROSS MOST OF THE REGION WITH THE EXCEPTION OF SCT UPSLOPE CU ACROSS THE GREENBRIER VALLEY. W/NW WINDS WILL CONTINUE TO GUST 20-30KTS AT BCB/BLF/ROA THROUGH 00Z TONIGHT BEFORE SUBSIDING OVERNIGHT AS THE SURFACE HIGH MOVES DIRECTLY OVERHEAD. AS THE HIGH CONTINUES TO SHIFT EAST ON SUNDAY THE WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION BUT REMAIN LIGHT. .EXTENDED AVIATION DISCUSSION... THE UPCOMING WEEK LOOKS UNSETTLED WITH MULTIPLE OPPORTUNITIES FOR SUB VFR CONDITIONS. LATE SUNDAY NIGHT INTO MONDAY CLOUD COVER WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT. PRECIPITATION MOVES IN MONDAY AFTERNOON ACROSS THE WEST AND PUSHES EAST THROUGH THE DAY TUESDAY AS THE FRONT CROSSES THE REGION. MAY NOT GET MUCH OF A BREAK FROM THE SUB VFR CEILINGS/VISBYS AS AN UNSEASONABLY WARM AND MOIST SOUTHERLY FLOW WILL KEEP THE THREAT OF SHOWERS IN THE FORECAST THROUGH THE END OF THE WEEK. && .EQUIPMENT... AS OF 200 PM EST FRIDAY... A COMMUNICATION OUTAGE HAS LIMITED THE DISTRIBUTION OF THE OBSERVATION FROM THE BLUEFIELD AUTOMATED SURFACE OBSERVATION SYSTEM. DATA FROM THIS SITE MAY BE SPORADICALLY UNAVAILABLE. THERE IS NO ESTIMATE FOR WHEN THIS OUTAGE WILL BE REPAIRED. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR VAZ015. NC...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR NCZ001-018. WV...NONE. && SYNOPSIS...DS/WP NEAR TERM...WP SHORT TERM...KK LONG TERM...PM AVIATION...CF EQUIPMENT...PM
Hazardous weather outlook, Dec 19, 6:03 AM EST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 603 AM EST SAT DEC 19 2015 VAZ007-WVZ042>044-507-508-201115- TAZEWELL-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER- 603 AM EST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ009>020-022>024-201115- ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE- 603 AM EST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NORTHWEST WINDS WILL BE GUSTY THROUGH THE DAY. SOME OF THE HIGHER ELEVATIONS COULD SEE GUSTS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032>035-043>047-058-059-201115- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 603 AM EST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 19, 6:43 AM EST, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 643 AM EST SAT DEC 19 2015 NCZ001-002-018-VAZ007-009>012-015-018>020-WVZ042>044-507-508- 191430- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- GRAYSON-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE... INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...NEW CASTLE... CLIFTON FORGE...COVINGTON...HOT SPRINGS...BLUEFIELD...FLAT TOP... HINTON...HIX...UNION...LEWISBURG...WHITE SULPHUR SPRINGS... ALDERSON...QUINWOOD...DUO...RAINELLE 643 AM EST SAT DEC 19 2015 ...VERY CHILLY THIS MORNING... WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS OVER 30 MPH...WILL COMBINE WITH TEMPERATURES IN THE 20S...TO DROP WIND CHILLS INTO THE SINGLE DIGITS THROUGH MID MORNING...MAINLY OVER THE HIGHER ELEVATIONS. THOSE VENTURING OUT SHOULD DRESS IN LAYERS...WEAR GLOVES AND EARMUFFS. AS TEMPERATURES RISE...WIND CHILLS SHOULD REACH THE 20S IN MOST PLACES BY EARLY AFTERNOON.
Local storm report, Dec 19, 7:16 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
716 AM EST SAT DEC 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 SSW BLUEFIELD 37.25N 81.22W
12/19/2015 M1.0 INCH MERCER WV CO-OP OBSERVER
&&
EVENT NUMBER RNK1502003
FISHERLocal storm report, Dec 19, 7:17 AM EST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
717 AM EST SAT DEC 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 ENE PEARISBURG 37.32N 80.72W
12/19/2015 M0.1 INCH GILES VA NWS EMPLOYEE
&&
EVENT NUMBER RNK1502005
FISHERLocal storm report, Dec 19, 7:59 AM EST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
759 AM EST SAT DEC 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 N RUPERT 37.99N 80.67W
12/19/2015 M0.5 INCH GREENBRIER WV CO-OP OBSERVER
&&
EVENT NUMBER RNK1502006
FISHERLocal storm report, Dec 19, 8:01 AM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
801 AM EST SAT DEC 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 SE BEECH MOUNTAIN 36.20N 81.87W
12/19/2015 M0.3 INCH WATAUGA NC COCORAHS
&&
EVENT NUMBER RNK1502007
FISHERNearby
Wind Advisories in North Carolina, 2015Wind Advisories in Virginia, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.